MAUDE Adverse Event Report: BECKMAN COULTER IMMAGE 800 IMMUNOCHEMISTRY SYSTEM; NEPHELOMETER, FOR CLINICAL USE

BECKMAN COULTER IMMAGE 800 IMMUNOCHEMISTRY SYSTEM; NEPHELOMETER, FOR CLINICAL USE
Model Number IMMAGE 800 FINAL ASSY - PKGD
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer questioned low rheumatoid factor (rf) patient result on their image 800 analyzer.The customer stated the inaccurate results resulted in delay in patient treatment for one (1) patient.The customer did not provide any information regarding change in patient treatment.There was no report of death associated with this event.The customer provided a example of rf result.
 
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the immage 800 immunochemistry system.The fse did not identify any system or hardware malfunction.The failure mode for this event is unknown.No parts were replaced.There is insufficient evidence to suggest that the system or reagent malfunctioned.The customer repeated the patient sample after dilution and obtained results considered correct by the customer.Per the rf supplemental product information insert it indicates that " if the patent's clinical condition does not correlate with the reported rf concentration, dilute the sample and repeat the analysis." the hospital did not provide any information regarding patient treatment.Section a4, and a5: information not provided by customer.Section e1 initial reporter phone number 18663522952.The beckman coulter internal identifier is case-2024-02582005-1.

Brand Name
IMMAGE 800 IMMUNOCHEMISTRY SYSTEM
Common Device Name
NEPHELOMETER, FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer Contact
angela vettel
250 s. kramer blvd.
brea, CA 92821-8000
7149613625
MDR Report Key19802851
Report Number2050012-2024-00055
Device Sequence Number8379468
Product Code JQX
UDI-Device Identifier15099590265403
UDI-Public(01)15099590265403(11)190711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMMAGE 800 FINAL ASSY - PKGD
Device Catalogue NumberA15445
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale